So I got diagnosed with BV and I took the gel for 5 days and its 3 days later and I'm still having really weird white, yellow-light greenish discharge. Is this the infection leaving my body or is it something else? I have no other symptoms, it doesnt burn or hurt to pee. It is itchy, but it doesnt feel like it's a yeast infection. Should I go get tested again?
Sorry to hear that you’re still having symptoms after using the Metrogel. Your continuing discharge and itching is not the infection leaving your body, but more likely because the gel did not cure it, which is not uncommon. BV is successfully treated with Clindamycin caps, an oral antibiotic taken for 7 days. You can call your doctor to inform of continued discharge, itching. He may want to retest you or just prescribe the antibiotic for you since you still have symptoms of BV. Good luck!
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2013 • 1 answer
Posted 29 Jul 2015 • 3 answers
Posted 15 Jun 2017 • 0 answers
Posted 20 Jun 2017 • 1 answer
Should there still be a fishy smell coming from the vagina after taking metronidazole vaginal gel...
Posted 7 May 2018 • 0 answers